# SDR 2006UALA01333

- Difficulty date: July 3, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 36,475 hours, 12,871 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 8c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP AT SEAT 8C.  REPLACED WIRE ASSEMBLY FROM SEAT ELECTRONIC BOX TO LIGHT ASSEMBLY, ALSO REPLACED LIGHT ASSEMBLY REF MM 33-51-19, OPS CHECK OK.
